# SDR ABXA20150815147

- Difficulty date: August 15, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 145T2524
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROTARY HOLE SCAN, FOUND 2 CRACKS IN HOLES COMMON TO THE FAIL SAFE STRAP.  ACCOMPLISHED TRIM OUT IAW EA5350013-003 & DOCUMENT 47008ORD03.  CRACKED 1/4", PN 145T2524, PART NAME, LEFT FAIL SAFE STRAP, SN NSN, FS & BS LOCATION STATION 955.  ACFT WAS GNDED.
